# SDR CA960924031

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 86212002
- Condition: Cracked
- Location: Left Engine
- Part time: 5,024 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT ENGINE MOUNT FOUND CRACKED AT THE LEFT UPPER MEMBER AND THE MEMBER BETWEEN THE LEFT UPPER AND THE LEFT LOWER MOUNT. WELDING REPAIR HAD BEEN PREVIOUSLY CARRIED OUT AS HAD A MAGNETIC PARTICLE INSPECTION. NO HARD LANDING REPORTED, NOR VIBRATION FROM ENGINE. POSSIBLE MATERIAL FATIGUE. PIPER OWNER MAGAZINE HAD NOTED TWO LEFT MOUNTS CRACKED RECENTLY AND OVERHAUL AGENCY HAD ALSO REPORTED ONE.
